Quantum groups acting on 4 points : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



30,00 € / $42.00 / £23.00

Get Access to Full Text

Quantum groups acting on 4 points

Teodor Banica1 / Julien Bichon2

1Laboratoire de Mathématiques, Université Paul Sabatier, Toulouse III, 118 route de Narbonne, 31062 Toulouse, France. e-mail:

2Laboratoire de Mathématiques, Université Blaise Pascal, Clermont-Ferrand II, Campus des Cézeaux, 63177 Aubière Cedex, France. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2009, Issue 626, Pages 75–114, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2009.003, January 2009

Publication History

Published Online:


We classify the compact quantum groups acting on 4 points. These are the quantum subgroups of the quantum permutation group 𝓠4. Our main tool is a new presentation for the algebra C(𝓠4), corresponding to an isomorphism of type 𝓠4SO –1(3). The quantum subgroups of 𝓠4 are subject to a McKay type correspondence, that we describe at the level of algebraic invariants.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Teodor Banica and Julien Bichon
International Mathematics Research Notices, 2015, Volume 2015, Number 24, Page 13406
Glasgow Mathematical Journal, 2010, Volume 52, Number 03, Page 677
Colin Mrozinski
Journal of Pure and Applied Algebra, 2015, Volume 219, Number 1, Page 1
Matthew Daws, Paweł Kasprzak, Adam Skalski, and Piotr M. Sołtan
Advances in Mathematics, 2012, Volume 231, Number 6, Page 3473
Julien Bichon and Sonia Natale
Transformation Groups, 2011, Volume 16, Number 2, Page 339

Comments (0)

Please log in or register to comment.